# SDR KCSA201403061016

- Difficulty date: March 6, 2014
- Submitted: March 6, 2014
- Operation: Air carrier
- Aircraft: N741CK
- Make and model: Boeing 747-4H6
- Aircraft serial: 24315
- Aircraft time: 67,976 hours, 11,997 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tension Tie
- Condition: Cracked
- Location: Bs 1180
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT TENSION TIE AT BS 1180 HAS CRACK INDICATION IN TENSION TIE FASTENER HOLE.
